
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 5 · 2009
Issue 1, the volume’s only issue · 12 articles · RSS
Research Articles · 12
- The Performance of Latent Root-M based RegressionHabshah Midi, Lau Ung Huapp. 1–9 · published 31 Mar 2009View PDF8,654 accesses
- Failure Probability of 2-within-Consecutive-(2, 2)-out-of-(n, m): F System for Special Values of mE. M.E.L. Sayedpp. 10–14 · published 31 Mar 2009View PDF7,464 accesses
- Simulation Planning for Sustainable Use of Land Resources: Case study in DiamouDiallo Yacouba, Hu Guangdao, Abdurazak Hussien Abdulahipp. 15–23 · published 31 Mar 2009View PDF7,659 accesses
- The New Variable-Length Key Symmetric CryptosystemDavood Rezaei Pour, Mohamad Rushdan Md Said, Kamel Ariffin Mohd Atan, Mohamed Othmanpp. 24–31 · published 31 Mar 2009View PDF7,213 accesses
- Why College or University Students Hate Proofs in Mathematics?Mbaïtiga Zachariepp. 32–41 · published 31 Mar 2009View PDF8,849 accesses
- Stochastic Behavior of a Two-Unit Warm Standby System with Two Types of Repairmen and Patience TimeG. S. Mokaddis, M. Salah EL-Sherbeny, Y. Mahmoud Ayidpp. 42–46 · published 31 Mar 2009View PDF7,751 accesses
- A Numerical Test on the Riemann Hypothesis with ApplicationsN. K. Oladejo, I. A. Adetundepp. 47–53 · published 31 Mar 2009View PDF7,859 accesses
- A Robust Rescaled Moment Test for Normality in RegressionMd. Sohel Rana, Habshah Midi, A.H.M. Rahmatullah Imonpp. 54–62 · published 31 Mar 2009View PDF8,260 accesses
- The Banach space mp(X), for 1 ≤ pNaim L. Brahapp. 63–64 · published 31 Mar 2009View PDF7,770 accesses
- Fuzzy Reliability and Fuzzy Availability of the Serial Process in Butter-Oil Processing PlantKuldeep Kumar, Jai Singh, Pawan Kumarpp. 65–71 · published 31 Mar 2009View PDF8,014 accesses
- On Hyperplanes of the Geometry D4,2 and their Related CodesAbdelsalam Abou Zaydapp. 72–76 · published 31 Mar 2009View PDF7,103 accesses
- On New Bijective Convolution Operator Acting for Analytic FunctionsOqlah Al-Refai, Maslina Daruspp. 77–87 · published 31 Mar 2009View PDF8,965 accesses